MedElevator Войти в исследования
← Поиск публикаций
Asian journal of psychiatry · 2017

Resurgence of catatonia following tapering or stoppage of lorazepam - A case series and implications.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ali Syed Farooq, Gowda Guru S, Jaisoorya T S, Math Suresh Bada

Аннотация

The resurgence of catatonia following tapering of lorazepam is a common clinical phenomenon. However, there is limited evidence on the relationship between tapering method of lorazepam and resurgence of catatonic state. We report seven (0.6%) such patients who were found to have resurgence of catatonia. The mean age is 35.7 years; five of them had schizophrenia and other psychotic spectrum disorders. Five of them had resurgence within one week of stoppage, and three of them had multiple resurgences and required maintenance treatment with lorazepam. So gradual tapering and maintenance treatment with lorazepam might be effective in preventing resurgence of catatonia.

Предметные рубрики MeSH